by Pamela J
Hi Wray.. I just began progesterone therapy for estrogen dominance. My symptoms were fatigue, sluggish weight (I'm low carb and always had no problem staying very thin so I really notice), brain fog and no motivation. Night sweats, migraines, weren't a problem.
My gynecologist gave me 100 mg orally for thirty days to start. Generic Prometrium.
I have gained stubborn weight (rare for me), bloated, huge change in breast size... (not a good look for me...)and in the third week began experiencing a big blast of acne which remains. Also am experiencing periodic rage.
My brain fog seems slightly improved as does my fatigue, I'm definitely sleeping deeper. That said I feel oddly numb at times and slightly dizzy.
From your (really helpful and comprehensive)website, it seems like you might advise to stop the oral, and increase the dosage until balanced. My fear is so many people seem to do this and the symptoms/side effects worsen and further disrupt their bodies as the dosage time lengthens.
I'm trying to be patient, calm and not alarmist. That said the weight gain really can't continue because I make my living on camera and it's too big of a risk for me, also, the acne is becoming a huge challenge for the make up people.
Also wondering why my really respectable and thorough doctor didn't offer the option of opening the pills and applying and why she didn't warn that I need to be patient to find the right dosage.
I'm 50 and still having monthly periods.
Would love to hear your thoughts.
Thanks so much, Pamela
Comments for afraid to move forward one way or another
Click here to add your own comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.